| Catalog Number |
410038BER |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that during an angioplasty the catheter broke during removal of the device in the iliac artery.A snare was used to remove the tip from the patient's body.
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed.The most probable cause of this occurrence is forces imposed upon the device when tortuous anatomy was encountered in clinic.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.